# SDR HNAA0600014

- Difficulty date: February 21, 2006
- Submitted: February 28, 2006
- Operation: Air carrier
- Aircraft: N810EX
- Make and model: Dhav DHC8102
- Aircraft serial: 308
- Aircraft time: 35,112 hours, 38,657 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Relay
- Part number: KCD4N
- Condition: Failed
- Location: Windshield Heat
- Part time: 35,112 hours, 38,657 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CAPTIANS WINDSCREEN HEAT SHOWS NO LOADS IN WARM UP OR NORMAL.  REMOVED AND REPLACED RELAY 3041-K9.
